# SDR C2XA11IA233

- Difficulty date: October 7, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 23,930 hours, 18,153 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000004
- Part serial: 00664
- Condition: Low Pressure
- Location: Nlg
- Part time: 23,955 hours, 18,179 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4369 THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE ON CLIMB, WITH THE MESSAGE CLEARING AFTER THE GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED AT OAH WITHOUT INCIDENT WHERE MAINTENANCE SERVICED THE NOSE LANDING GEAR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
